# SDR SWIA2025112400022

- Difficulty date: November 22, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N107SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000400
- Aircraft time: 29,466 hours, 17,266 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: False Activation
- Location: Zone 700
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RECEIVED LG WOW SYS FAIL ENCOUNTER TO COLUMBIA.  QRH PROCEDURE DIVERTED US HERE TO NASHVILLE.  THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 31239509.  REFERENCE CAMP 31240963 FOR MX PERFORMED. MESSAGE COULD NOT BE DUPLICATED. NO CMC OR AHEAD PRO MESSAGES FOUND. NO MX HISTORY FOUND.
